# SDR WX0A2024052132048

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 49,416 hours, 24,091 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) AVIONICS SMOKE FAULT FOUND ON DESCENT. NO SMOKE NOTED. / PERFORMED TSM 26-15-00-810-803-A. RESET AEVC. OPSCHECK GOOD. NO DEFECTS NOTED"
